English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Discontinuous groups in positive characteristic and automorphisms of Mumford curves

MPS-Authors
/persons/resource/persons235110

Cornelissen,  Gunther
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235539

Kato,  Fumiharu
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235600

Kontogeorgis,  Aristides
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Cornelissen, G., Kato, F., & Kontogeorgis, A. (2001). Discontinuous groups in positive characteristic and automorphisms of Mumford curves. Mathematische Annalen, 320, 55-85.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3524-8
Abstract
There is no abstract available